Repository logo
Collections
Browse
Statistics
  • English
  • हिंदी
Log In
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. Publications
  3. Journal Article
  4. Algorithm for fairness in schedule lengths of sink-rooted trees in multi-sink heterogeneous wireless sensor networks

Publication:
Algorithm for fairness in schedule lengths of sink-rooted trees in multi-sink heterogeneous wireless sensor networks

Date

01-12-2020

Authors

Vasavada, Tejas
Srivastava, Sanjay

Journal Title

Journal ISSN

Volume Title

Publisher

Springer

Research Projects

Organizational Units

Journal Issue

Abstract

Description

Keywords

Citation

Tejas Vasavada and Srivastava, Sanjay, "Algorithm for fairness in schedule lengths of sink-rooted trees in multi-sink heterogeneous wireless sensor networks," International Journal of Information Technology (Singapore), vol. 12, no. 4, pp. 1117-1132, Dec. 2020. doi: 10.1007/s41870-020-00490-0

URI

https://ir.daiict.ac.in/handle/dau.ir/1857

Collections

Journal Article

Endorsement

Review

Supplemented By

Referenced By

Full item page

Research Impact

Metrics powered by PlumX, Altmetric and Dimensions

 
Quick Links
  • Home
  • Search
  • Research Overview
  • About
Contact

DAU, Gandhinagar, India

library@dau.ac.in

+91 0796-8261-578

Follow Us

© 2025 Dhirubhai Ambani University
Designed by Library Team